# SDR FDEA201707272054

- Difficulty date: July 27, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR EXTERIOR FWD LOWER EDGE DAMAGED  REPAIREDTIAW EA 1-5230-T0332581, B PT 4.
